# SDR DLM88040834

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 44,276 hours, 36,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB IN FWD FACE OF AFT P-DOME AT X=0.  REPLACED WEB IN UPPER FWD EDGE OF AFT P-DOME AT X=0.
